MathSciNet Relay Station
MathSciNet bibliographic data
MR2064750 (2006h:11079) 11G50 (11G05)
Wuthrich, Christian On $p$-adic heights in families of elliptic curves. J. London Math. Soc. (2) 70 (2004), no. 1, 23–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement